# SDR AALA202404190455

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 29,325 hours, 3,446 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Card
- Part number: UNKNOWN
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WINDOW HEAT R FWD INOP.PILOT RETURNED TO ORD. MAINTENANCE TS AND FOUND MM 30-32442 IN FAULT HISTORY. ACCOMPLISHED FIM B787-A-30-40-F1-A9A-421A-A AND REPLACED SLOT 8 P300M1 AC2 CARD.
